BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Investigation of a Stolarsky type Inequality for Integrals in Pseudo-Analysis
Authors: Daraby, Bayaz
Keywords: Fuzzy Measure
Stolarsky Type Inequality
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 467p-474p
Abstract: In this paper, we prove a Stolarsky type inequality for pseudo-integrals.
Description: MSC 2010: 03E72, 26E50, 28E10
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-467p-474p.pdf151.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback